MAUDE Adverse Event Report: DENTIUM USA IMPLANTIUM; IMPLANT, ENDOSSEOUS, ROOT-FORM

DENTIUM USA IMPLANTIUM; IMPLANT, ENDOSSEOUS, ROOT-FORM
Model Number FX4812MLC
Medical Device Problem Codes Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Codes Unspecified Infection (1930); Inadequate Osseointegration (2646)
Date of Event 12/19/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report could not be submitted within 30 days due to technical issue on making new registration for webtrader account.
 
Event or Problem Description
The dental implant, fx4812mlc in tooth location #30 was removed on (b)(6) 2016 due to loss of osseointegration 1 year and 6 months after implantation.The doctor indicated that the infection and poor oral hygenie caused the implant removal.The patient didn't have any medical history.The patient outcome is stable, but treatment ongoing.

Brand Name
IMPLANTIUM
Common Device Name
IMPLANT, ENDOSSEOUS, ROOT-FORM
Manufacturer (Section D)
DENTIUM USA
6761 katella avenue
cypress CA 90630
MDR Report Key6363310
Report Number3005503242-2017-00002
Device Sequence Number474289
Product Code DZE
UDI-Device IdentifierD755FX4812MLC0
UDI-PublicD755FX4812MLC0
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K041368
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date12/31/2023
Device Model NumberFX4812MLC
Device Lot NumberL26TA813S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2017
Initial Report FDA Received Date02/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR